# SDR USAA2012042000001

- Difficulty date: April 8, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 71,001 hours, 31,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 57 - CREW DISCREPANCY FOUND FLOORBOARD HAS WEAK SOFT SPOT AT CENTER AISLE NEAR ROWS 17 AND 18.  REPLACED FLOOR PANEL AT CENTER AISLE NEAR ROWS 17 AND 18 IAW A320 AMM 53-22-12.
